# SDR QXEA2013091701394

- Difficulty date: September 17, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 15,611 hours, 16,793 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AC07
- Part serial: C19190002412
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,181 hours, 5,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PFT BLANKED OUT SHOWED "T" AND STAYED OFF FOR APPROX THREE MINUTES "PFD MON 1 FAIL" MESSAGE ON ED. DISPLAY RETURNED TO NORMAL AFTER ABOUT 3-4 MIN. RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED NR 1 PFD IAW MX 6316104 AS PRECAUTIONARY MEASURE. CLEANED PFD FILTER.  OPS CHECKED GOOD. RETURNED TO SERVICE.
